# SDR DALA2015041002729

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 368-428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER REPAIR BETWEEN RT LONGERON PROJECTION 27 AND 26 FS Y=368 AND Y=428 AT DOOR JAMB C1.  DOUBLERS WERE REMOVED IAW SRM 51-30-5.  NEW DOUBLERS WERE INSTALLED IAW SRM 51-30-5.
